# SDR RAIA00205149

- Difficulty date: May 10, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 14,587 hours, 14,069 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Panel
- Part number: 331EDP12
- Part serial: HV2421
- Condition: Inoperative
- Part time: 10,309 hours, 11,274 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5367-STL- RIGHT TORQUE GAUGE WENT BLANK. MAINTENANCE REMOVED AND REPLACED ENGINE INSTRUMENT PANEL.
